Journal of Symbolic Logic

Maximal irredundance and maximal ideal independence in Boolean algebras

J. Donald Monk

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Symbolic Logic Volume 73, Issue 1 (2008), 261-275.

Dates
First available in Project Euclid: 16 April 2008

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1208358753

Mathematical Reviews number (MathSciNet)
MR2387943

Digital Object Identifier
doi:10.2178/jsl/1208358753

Zentralblatt MATH identifier
1141.06011

Citation

Monk, J. Donald. Maximal irredundance and maximal ideal independence in Boolean algebras. Journal of Symbolic Logic 73 (2008), no. 1, 261--275. doi:10.2178/jsl/1208358753. http://projecteuclid.org/euclid.jsl/1208358753.


Export citation